It looks like you're new here. If you want to get involved, click one of these buttons!
Has anyone else had a rapid pulse using antihistamines? I use a Garmin 610 with a heart rate monitor. I don't run fast or far these days. Two days after starting taking antihistamines for hay fever (as I do each year) I was surprised to see the download recorded a high of 219 for my pulse. It had been high and erratic for the first 10 minutes of my run. At a point where I have to stop to negotiate a gate, it settled sown to nearly normal for the rest of the run. I was on a usual route and felt no different to usual. I read the leaflet in the Clarityn tablets that contain Loratadine. It lists rapid heart beat in other side effects reported very rarely. I have since had an ECG which is normal. The only change since taking antihistamines last year is that I am taking statins. Atorvastatin 10mg daily. I'd be interested to hear if anyone else has had this happen.